MAUDE Adverse Event Report: MICROTYPING SYSTEMS MTS ANTI-HUMAN GLOBULIN ANTI-IGG CARD; MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST

MICROTYPING SYSTEMS MTS ANTI-HUMAN GLOBULIN ANTI-IGG CARD; MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST
Catalog Number MTS084024
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mxp2546159, windchill ra602979 on 31 july 2023, a customer contacted the global technical solution centre (gtsc) to report what was described as discrepant negative reactions in major crossmatch testing for one proficiency sample using mts anti-igg card lot 120222001-14 in conjunction with their ortho vision id-mts analyzer #(b)(6).Date of events: (b)(6) 2023 awareness date: 31 july 2023 complainant/complaint reporter: (b)(6).Laboratory supervisor reported on 31 july 2023 by the customer to gtsc.Reagent: mts084024 mts anti-igg card sub lot 120222001-14, expiry: 04 november 2023.Software version: n/a proficiency information: college of american pathologists (cap) tm automated testing jat-b 2023 exercise jat-11: group o rhd pos, with anti-s(mns3) antibody.Jat-12: group a(abo1) rhd pos with anti-c(rh4) antibody.Jat-13: group o rhd pos donor.The customer reported that, on (b)(6) 2023, they had tested sample jat-13 for major crossmatch testing in the indirect agglutination test (iat) with sample jat-11 and sample jat-12 using mts anti-igg card lot 120222001-14 in conjunction with their ortho vision id-mts analyzer #(b)(6), and that they had obtained the following reactions: jat-11 / jat-13: positive (incompatible) (reaction grade not provided) jat-12 / jat-13: negative (compatible) the customer stated that they released these results to the proficiency supplier and were informed they were incorrect.The customer reported that, following receipt of their failed proficiency report, on (b)(6) 2023, they re-tested the same proficiency samples for major crossmatch testing (iat) using the same reagent and analyzer, and that they had obtained the same reactions.No further detail was provided.The customer confirmed that a biased result was reported to the proficiency supplier.The customer confirmed that no patients were harmed.
 
Additional Manufacturer Narrative
Investigation details the customer confirmed that quality control testing was performed on the days of the reported events, and the results were as expected.The confirmation was not provided.Order reports, the jat-b 2023 proficiency exercise booklet and the proficiency feedback results from the proficiency supplier were provided and confirmed the pattern of reactions as reported by the customer.Troubleshooting performed by gtsc determined that the major crossmatch tests had been incorrectly performed on the customers analyser.Sample jat-13 was loaded as the plasma recipient sample rather than the donor sample, and jat-11 and jat-12 were loaded as donor samples instead of the plasma recipient samples, thus incorrectly obtained results were provided to the proficiency supplier.A review of the worldwide complaint database was performed from 15 august 2022 through to 15 august 2023 for mts anti-igg card sub lot 120222001-14.No trend for falseneg by sub lot was identified.For thoroughness, a complaint review was performed for all complaints against master bulk lot 120222001 through to 15 august 2023.No additional complaint was reported against this master bulk lot for falseneg.No trend for falseneg by master bulk lot was identified.(dra #603034) no further investigation was performed for these incidences.The assignable cause of the discrepant negative reactions in major crossmatch testing is user-related, associated with the user using the incorrect proficiency sample for major crossmatch testing.In any case there was no evidence of any systematic failure of the ortho clinical diagnostics reagent or analyser to perform as intended.No further complaints of this type have been received from the customer site since the time of the reported events.

Brand Name
MTS ANTI-HUMAN GLOBULIN ANTI-IGG CARD
Common Device Name
MTS GEL CARDS - FOR DIRECT AND INDIRECT ANTIGLOBULIN TEST
Manufacturer (Section D)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer (Section G)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key17582509
Report Number0001056600-2023-00028
Device Sequence Number11658708
Product Code QHS
UDI-Device Identifier10758750005994
UDI-Public10758750005994
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Catalogue NumberMTS084024
Device Lot Number120222001-14
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown